Jump to content

Recommended Posts

I was prescribed this the beginning of the week but ever since it's messed up my sleeping pattern and I keep seeming to need less and less sleep each night! My body is still physically tired but my mind isn't which in the end makes me get up! Just worried all this tiredness will eventually catch up with me or something! Anyone else experienced this on ablify?! I don't have any form of diagnosis yet I think its too soon!

Link to comment
Share on other sites

I love Abilify, but yes, it can have that effect on sleep. For me it's a feature not a side effect because my problem is sleeping too much. Without Abilify I often slept until 10:00 or 11:00 am, but with Abilify I get up at a respectable 8:00 or 8:30. I do not feel physically tired though, just that my brain naturally wakes up. My pdoc says that it is good for people with lethargic (atypical) depression, and I agree.

 

Yes, it can cause anxiety at first, particularly at doses less than 10 mg. When I hit 10 mg, it kicked in, the anxiety pretty much went away, and I felt great.

Link to comment
Share on other sites

 Share

×
×
  • Create New...